# SDR ASAA2022032937824

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 29,874 hours, 9,410 cycles
- Engine: Ge CFM567B24
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3250254020
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DEFECT 60349702. DURING EEC BITE TEST FOUND FAULT 77-20861. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 77-21 TASK 803 BOTTOM LEFT EGT SIGNAL OUR RANGE. REMOVED AND REPLACED CJ0 HARNESS REF B737-900 AMM 73-21-06. ACCOMPLISHED FADEC SYSTEM TEST REF AMM 73-21-00. ALL TEST PASSED. NO FURTHER DEFECTS NOTED.
